# SDR ASAA2017050120748

- Difficulty date: May 1, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,199 hours, 11,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE UNDER PANEL 211AF IS CORRODED. GROUNDED - YES. REMOVED CORROSION FROM LATERAL INTERCOSTAL-ORIGINAL THICKNESS .060,REMAINING .039, REMOVED .021 AND SUPPORT CHANNEL-ORIGINAL THICKNESS .040,REMAINING .028,RE-MOVED .012 BOTH FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51, REPAIRED LATERAL INTERCOSTAL AND SUPPORT CHANNEL IAW EA 800-53EA-18793 DATED 05-14-17.
